# SDR DALA2019043002794

- Difficulty date: April 30, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1052710) DURING INSPECTION FOUND CORROSION FLOOR STRUCTURE STA. 986.5 AND RBL 34 AND RBL 43 AT AFT GALLEY AREA. REMOVED AND REPLACED RILLER ON FLOORBEAM BS 986.5 RBL 43 AS PER INSTRUCTION REPAIR PARTS STEP 5 AND EVALUATED REWORKED AREA ON RBL 34 ASPER INSTRUCTION DAMAGE CLEAN UP STEP 3.D ASPER ERA #464736-14MA.
